Couldn't find what you looking for?

TRY OUR SEARCH!

My boyfriend took suboxone while on methadone and is now going through withdrawals, should he take methadone to stop the withdrawals?

Loading...

Hi honey! I have to say that you will need some medical help for this! Suboxone is a FANTASTIC drug for helping kick opiates, but so is methadone! So what he did was double dosing - which can be life threatening actually! He obviously has a HUGE problem with addiction honey, and it is NOT up to you to try and fix it! HE has to get the help! Due to him taking one on top of the other, should show you that this isn't going to stop anytime soon. Because EVERY addict knows what happens when you mix! And IF neither worked for him - thus him ending up doubling - then this also shows the extent of his addiction1 IF he did it once, the withdrawls wont be from this, it WILL be if he has done this several times! I think he should be in a rehab facility, and shouldn't be doing this without medical help! IF he can't get help, then you have to phone around for him - keeping in mind that it is HIS decision wether to take the help or not! IF he doesn't decide there IS nothing you can do honey! It's a helpless feeling, I KNOW! But HE has to be at the desperate point! Good luck and health to both of you!
Reply

Loading...

Nothing Bambi said is relevant to the problem your boyfriend is experiencing except he may be an addict
Taking suboxone on top of any full agonist opiate such as methadone will cause extreme precipitated withdrawals including hallucinations, The feeling of burning gasoline on the skin, and feeling like you are sh*tting a brick.
The to drugs counteract each other causing the patient to go into immediate shock and dope sickness. This COULD kill somebody with an already weakened system from years of drug abuse...THE FIRST TIME...The case is closed. Do not mix Buprenorphine/suboxone with any full agonist such as hydrocodone, oxys, or methadone
Reply

Loading...


Soxy, yep he should if he has access to some. May take a day or so for subs to wear off so don't waste anymore methadone until 24 hrs has passed, OK? good girl
Reply

Loading...

yes he should take more after  6 hours . If this was his first dose of suboxone then after 6 hours the methadone can start to bind to some of the receptors as the suboxone loses its grip. It had a long half life of around 34 to 40 hours depending on body type but the first dose is easily dealt with after 6 hours starting anyway. He needs 24 for full relief but in that state, any relief is welcomed.

 ***this post is edited by moderator *** *** web addresses not allowed*** Please read our Terms of Use

Reply

Loading...

if he was on methadone and then took a suboxone he will be sent into immediate withdrawals, the worst withdrawals hes ever going to feel.

Reply

Loading...